Aa
A
A
Close
1099201 tn?1338184518
reactions to generic t3 thyroid meds.
Is it possible ti have reactions to the fillers and binders in generic t3 thyroid medication.
Cancel
1 Answers
Page 1 of 1
657231 tn?1453836403
It is possible to have a reaction to any medication. Contact the pharmacy. It may be a bad batch, or may be a filler or color etc.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
Gigi2328 commented on When Your Cold Is Not...
Jan 01
393685 tn?1425816122
Blank
stella5349 uploaded new photos
Dec 11
12182312 tn?1427687556
Blank
kelle619 added the Mood Tracker
Nov 10
Top Thyroid Answerers
Avatar universal
Blank
MI
657231 tn?1453836403
Blank
Northern, NJ
Adrenal Insufficiency Community Resources
Top Thyroid Answerers
Avatar universal
Blank
MI
657231 tn?1453836403
Blank
Northern, NJ